Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Lubbock, TX

May 23, 2019Hockley County, Lubbock County, Texas

NWS Lubbock, TX issued this flash flood warning at May 23, 2019, 7:36 PM CDT for Hockley County, Lubbock County, Texas. It was in force for 84 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 7:36 PM CDT (00:36 UTC)
Expired
May 23, 2019, 9:00 PM CDT
In force
84 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Hockley County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 15 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:50 PM CDTFLOOD6 Sw Lubbock, TXA FOOT OR MORE RAIN FLOWING ACROSS SEVERAL ROADS IN SOUTHWEST LUBBOCK. THIS INCLUDES BETWEEN 82ND AND 98TH STREET ON QUAKER AVENUE AND VICKBURG AVENUE SOUTH OF 98TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2315 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WGUS54 KLUB 240036
FFWLUB
TXC219-303-240200-
/O.NEW.KLUB.FF.W.0003.190524T0036Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
736 PM CDT Thu May 23 2019

The National Weather Service in Lubbock Texas has issued a

* Flash Flood Warning for...
  Southern Lubbock County in northwestern Texas...
  Southeastern Hockley County in northwestern Texas...

* Until 900 PM CDT.

* At 736 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lubbock, Wolfforth, Texas Tech University, Slide, Downtown Lubbock,
  Lubbock South Plains Mall, Reese Center, Ropesville and Lubbock
  Science Spectrum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3361 10160 3340 10195 3340 10217 3360 10201

$$

LIPE
3 follow-up statements
178 
WGUS74 KLUB 240115
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
815 PM CDT Thu May 23 2019

TXC219-303-240200-
/O.CON.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lubbock TX-Hockley TX-
815 PM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHERN LUBBOCK AND SOUTHEASTERN HOCKLEY COUNTIES...

At 811 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms were beginning to move out of the warned area. Up to 
one and a half inches of rain have already fallen. 

City of Lubbock reports one vehicle washed into drainage ditch on 
east bound access road of South Loop 289.  Numerous other reports of 
flooding have been received.  Although the rain was ending, runoff 
adn flooding will continue.

Some locations that will experience flooding include...
Lubbock, Wolfforth, Texas Tech University, Slide, Downtown Lubbock,
Lubbock South Plains Mall, Reese Center, Ropesville and Lubbock
Science Spectrum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.


&&

LAT...LON 3361 10160 3340 10195 3340 10217 3360 10201

$$

LIPE
633 
WGUS74 KLUB 240134
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
834 PM CDT Thu May 23 2019

TXC219-240139-
/O.CAN.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
834 PM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HOCKLEY COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3343 10206 3344 10208 3360 10188 3361 10171
      3361 10168 3341 10194

$$

TXC303-240200-
/O.CON.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lubbock TX-
834 PM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN LUBBOCK COUNTY...

At 829 PM CDT, Doppler radar and automated rain gauges indicated 
that the thunderstorm that produced the intense rain has moved out 
of the city of Lubbock and the Warned area.  

Up to two inches of rain have already fallen and flash flooding is 
expected to slowly diminish.

Some locations that will experience flooding include...
Lubbock, Wolfforth, Lubbock South Plains Mall, Texas Tech University 
and Downtown Lubbock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3343 10206 3344 10208 3360 10188 3361 10171
      3361 10168 3341 10194

$$

LIPE
050 
WGUS74 KLUB 240151
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
851 PM CDT Thu May 23 2019

TXC303-240200-
/O.EXP.KLUB.FF.W.0003.000000T0000Z-190524T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lubbock TX-
851 PM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LUBBOCK COUNTY WILL
EXPIRE AT 900 PM CDT...

The heavy rain has ended. Flood waters area slowly receding. 
Please continue to heed any remaining road closures.

LAT...LON 3343 10206 3344 10208 3360 10188 3361 10171
      3361 10168 3341 10194

$$

LIPE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:30 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 23, 6:30 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
630 PM CDT Thu May 23 2019

.AVIATION...
Thunderstorms are expected to impact KLBB for the next couple of
hours or so. They will bring strong and variable winds and
possibly reduce visbys with heavy rain. These same storms could
impact KPVW but chances are more uncertain due to the isolated
coverage of the storms. Chances of storms are even less at KCDS
but could impact KCDS around 06-10Z. Low CIGS may come back in to
all TAF sites after midnight and may persist until early
Friday afternoon.

&&

.PREV DISCUSSION... /issued 235 PM CDT Thu May 23 2019/

DISCUSSION...
Analysis of this afternoon's data continues to suggest the current
forecast is on track. We continue to see a risk of a few
thunderstorms developing across the far northern South Plains and
southwestern Texas Panhandle near a dryline bulge/triple point.

The upper low sub-core across northern AZ is still noted on WV
imagery and should arrive near the four corners later this
afternoon. This is a common position for late spring severe
weather in West Texas.

The cold front has dipped into Parmer and Castro county and become
stationary; it is set up near the US HWY 60 corridor. A cap
of 1-3C remains in place south of this boundary as evidenced by
AMDAR soundings out of KLBB. Convergence across the dryline is
quite weak at this time but the continued effects of diurnal
heating should get us close to convective temperatures out near
the TX/NM state line which is where the dryline has become better
established. The cumulus field continues to yield some instances
of towering Cu though the updrafts appear to be succumbing to the
cap. The longer that convection holds off, the more primed the
loaded gun will get with SBCape already in the 3-4kJ/kg. Winds
have started to back up in our northern zones in response to
pressure falls near the triple point INVOF Parmer county. This
portion of the CWFA is where our greatest tornado risk will likely
be with more of a hail/wind threat further down the dryline
though tornadoes will certainly be possible in locally enhanced
helicity near rotating cells. With little eastward movement of the
line, cell training may pose a flooding threat yet the signals
are mixed as to the sustainment and coverage of storms into the
evening and overnight hours. The synoptic and mesoscale patterns
and PWAT values do suggest a flooding potential if things can grow
upscale. Our flood watch is in effect until 11Z and we will
continue to reevaluate the evolution through the evening and
overnight hours as we may see a continuation of heavy rain into
Friday. For severe threats, baseball hail and 70 mph winds seem to
be fitting given the CAPE/shear balance and antecedent
environmental factors.

For the period Friday through Wednesday: Southwesterly flow
will persist over the region and much of the severe risk will
depend on the longevity of what activity precedes a given forecast
period. The current outlook suggest that areas west of I-27 will
see the most recurring risk of thunderstorm activity with ares
toward Aspermont perhaps receiving scant to no rainfall. A push of
the surface boundary now looks to occur on Monday though data
indicates a capped environment. The overall synoptic pattern
suggests that heavy rain could be a more pronounced threat than
severe though we will likely have windows of severe activity each
day. With such a dependence on previous-day's convection, we will
highlight the general mention of storms at this time and hit the
severe threat on a day by day basis.

Monday is a bit of a change from yesterday as the dryline surge was
previously progged to occur on Tuesday. However, this makes sense
if the models are correct in ejecting the southwestern UL low.
Things appear to be dry (consistently) on Tuesday with storm
chances on the increase later in the week once again.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM CDT Friday for TXZ022>026-028>031-033>036-
039>041.

&&

01
Hazardous weather outlook, May 23, 12:46 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1246 PM CDT Thu May 23 2019

TXZ021>044-240600-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
1246 PM CDT Thu May 23 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms are possible late this afternoon and
evening as a dryline positions itself along the US Highway 385
corridor. Hail up to the size of baseballs, strong wind gusts up
to 70 mph and tornadoes will be possible with the strongest
thunderstorm activity. A Flood Watch has been issued starting this
afternoon through early Friday morning due to the possibility of
heavy rainfall from training storms leading to localized
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily chances for severe storms are expected Friday through
Sunday as an active pattern continues across much of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 23, 7:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
707 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             5 S WOLFFORTH           33.44N 102.01W
05/23/2019  E1.75 INCH       LUBBOCK            TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB1900417

GDS
Local storm report, May 23, 7:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             9 SW LUBBOCK            33.48N 101.99W
05/23/2019  E1.00 INCH       LUBBOCK            TX   PUBLIC

            QUARTER SIZE HAIL AT 105TH STREET AND MILWAUKEE AVENUE

&&

EVENT NUMBER LUB1900418

GDS
Local storm report, May 23, 7:22 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             2 SW MEADOW             33.32N 102.23W
05/23/2019  E2.00 INCH       TERRY              TX   SOCIAL MEDIA

            PICTURE SHOWED HAIL A LITTLE LARGER THAN GOLF BALLS

&&

EVENT NUMBER LUB1900419

GDS
Local storm report, May 23, 7:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
727 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             4 SE WOLFFORTH          33.47N 101.96W
05/23/2019  E1.75 INCH       LUBBOCK            TX   PUBLIC

&&

EVENT NUMBER LUB1900420

GDS
Local storm report, May 23, 7:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             7 SW LUBBOCK            33.50N 101.96W
05/23/2019  E0.88 INCH       LUBBOCK            TX   EMERGENCY MNGR

&&

EVENT NUMBER LUB1900421

GDS
Local storm report, May 23, 7:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
735 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FUNNEL CLOUD     4 W SLIDE               33.41N 102.00W
05/23/2019                   LUBBOCK            TX   TRAINED SPOTTER

            FUNNEL ESTIMATED 1/4 WAY TO THE GROUND. THE FUNNEL
            QUICKLY DIMINISHED BUT ROTATING WALL CLOUD REMAINS

&&

EVENT NUMBER LUB1900422

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:02 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb, Yoakum43 min
May 23, 7:11 PM CDTAreal Flood AdvisoryLUBTerry, Yoakum64 min
May 23, 7:11 PM CDTSevere Thunderstorm WarningLUBLubbock34 min
May 23, 7:28 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn47 min
May 23, 7:37 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb, Yoakum53 min
May 23, 7:41 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock64 min
May 23, 8:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock41 min
May 23, 8:27 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock63 min
May 23, 8:43 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock62 min
May 23, 8:45 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock45 min
May 23, 8:48 PM CDTAreal Flood AdvisoryLUBBailey, Cochran, Crosby, Floyd, Hale, Hockley and 2 more117 min
May 23, 9:04 PM CDTFlash Flood WarningLUBCochran, Hockley116 min
May 23, 9:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock46 min
May 23, 9:25 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock65 min
May 23, 9:36 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale32 min
May 23, 9:44 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb, Yoakum46 min
May 23, 10:05 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley40 min
May 23, 10:22 PM CDTFlash Flood WarningLUBBailey, Cochran, Lamb, Yoakum113 min
May 23, 10:23 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock67 min
May 23, 10:30 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb45 min
May 23, 10:43 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Motley47 min
May 23, 11:03 PM CDTSevere Thunderstorm WarningLUBFloyd42 min
May 23, 11:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley31 min
May 23, 11:40 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley50 min
May 23, 11:54 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale36 min
May 23, 11:58 PM CDTSevere Thunderstorm WarningLUBYoakum32 min
May 24, 12:20 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd40 min
May 24, 12:30 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum45 min
May 24, 12:54 AM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Motley36 min
May 24, 1:53 AM CDTAreal Flood AdvisoryLUBHale, Lubbock112 min
May 24, 12:34 PM CDTAreal Flood AdvisoryLUBLubbock116 min
May 24, 12:42 PM CDTFlood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more58 hr
May 24, 1:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry64 min
May 24, 1:46 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock59 min
May 24, 1:47 PM CDTFlash Flood WarningLUBLubbock118 min
May 24, 2:14 PM CDTAreal Flood AdvisoryLUBCrosby, Floyd, Hale2 hr
May 24, 2:14 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock61 min
May 24, 2:42 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Motley63 min
May 24, 3:14 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock61 min
May 24, 3:20 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn55 min
May 24, 3:33 PM CDTSevere Thunderstorm WarningLUBFloyd, Hall, Motley57 min
May 24, 3:45 PM CDTAreal Flood WarningLUBLubbock3 hr
May 24, 3:46 PM CDTTornado WarningLUBMotley44 min
May 24, 3:57 PM CDTFlash Flood WarningLUBCrosby, Lubbock4 hr
May 24, 4:09 PM CDTAreal Flood AdvisoryLUBMotley64 min
May 24, 4:16 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Hale, Lubbock, Motley59 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Motley62 min
May 24, 4:31 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry41 min
May 24, 4:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Hockley, Lubbock29 min
May 24, 4:54 PM CDTAreal Flood AdvisoryLUBChildress, Cottle20 min
May 24, 5:01 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle44 min
May 24, 5:11 PM CDTAreal Flood AdvisoryLUBChildress, Cottle, Dickens, Hall, King, Motley2 hr
May 24, 5:14 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Lubbock61 min
May 24, 5:15 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Hockley, Lubbock60 min
May 24, 5:36 PM CDTAreal Flood WarningLUBFloyd119 min
May 24, 6:09 PM CDTAreal Flood WarningLUBHockley, Lubbock91 min
May 24, 6:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock64 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.